# SDR QMLA2015100115090

- Difficulty date: October 1, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N530H
- Make and model: Snias AS350B3
- Aircraft serial: 4553
- Aircraft time: 4,057 hours, 8,231 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,872 hours, 7,948 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT & CREW NOTICED ODORLESS SMOKE IN COCKPIT ON DEPARTURE.  ACFT ELEC, AVIONICS, AIR CONDITIONING SYS, MEDICAL EQUIPMENT WERE INSPECTED & NO DEFECTS WERE FOUND.  PERFORMED OPERATIONAL GND RUN OF ALL SYSTEMS & NO DEFECTS WERE FOUND.  PERFORMED OPERATIONAL CHECK FLIGHT OF ALL SYSTEMS & NO DEFECTS WERE FOUND.
